What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jul 18, 1:52 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 18, 1:52 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
252 PM EDT Fri Jul 18 2025
.SYNOPSIS...
A weak cold front remains over the region this evening,
bringing scattered to numerous thunderstorms. The front lingers
over the area Saturday with additional chances for showers and
storms. A stronger cold front crosses the area later Sunday
into Monday and a return to seasonable temperatures and humidity
expected into the middle portion of next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 250 PM EDT Friday...
Key Messages:
- Widespread showers and storms bring the potential for flash flooding
and damaging wind gusts this afternoon and evening. A Flood
Watch is in effect for most of central and eastern VA through
early tonight.
- A Heat Advisory remains in effect for northeast NC for peak heat
indices of 105-109 F through this evening.
A stationary frontal boundary is now situated across the local area,
roughly from the central VA Piedmont to far southern portions of the
VA Eastern Shore. A remnant MCV over WV continues to track toward
northern portions of the FA, with somewhat enhanced mid-level flow
(30-35 kt at 500mb) just to the south of that feature over the local
area. Temps have risen into the upper 80s-lower 90s with mid to
locally upper 70s dew points (highest in NE NC where Heat Advisories
remain in effect until 8 PM)...but the main story today is the
widespread convection expected through this evening.
Expect storms to quickly develop along and just to the SW of that
boundary within the next couple of hours (we've already started to
see isolated development near RIC). Then, storms likely grow upscale
and cross the area from NW-SE during the evening before
weakening/moving out between 9 PM-midnight. The most likely timing
for storms is now-7 PM in the Piedmont, 4-8 PM along the I-95
Corridor, and 6-11 PM in SE VA/NE NC. Isolated storms are possible
north of the boundary near the Potomac and over the eastern shore,
with the lowest tstm chances in our MD counties. With PWs on the
order of 1.9-2.2", heavy rainfall and flash flooding remains the
primary concern despite mean storm motions on the order of 20-25
knots. Rain rates will likely be 2-4" per hour within the storms. As
mentioned previously, flooding impacts are expected to be
exacerbated in areas that have received significant rainfall over
the past week, particularly across portions of south-central VA. 1"
of rain in 30-60 minutes will be enough to cause flash flooding in
these areas, and 2-4" would likely result in considerable flash
flooding. The 12z HREF has 30% probs of 3" of rain in 3 hours across
central/SE VA and NE NC ...so localized amounts of 3-4" are
certainly possible. WPC has maintained a Slight Risk (level 2 out of
4) for excessive rainfall for most of the area (outside of the
Eastern Shore), with a Moderate Risk (level 3 out of 4) just NW of
our CWA. The Flood Watch remains in effect for most of our area
(except the eastern shore and northern neck) until 12-4 AM.
There is also a severe threat given ample instability (MLCAPE 2000-
3000 J/kg) and 25-30 kt (locally higher near the boundary) of
effective shear (due to the enhanced mid-level flow over our area).
This should be enough for storms to organize into (outflow dominant)
clusters with bowing segments. The main threat is damaging wind
gusts along outflow and within downbursts. With the expectation of
widespread storm activity and the strong-severe wind potential, SPC
has maintained the Slight Risk (Level 2 out 5) across most of the
CWA.
Storm coverage should drop off tonight given loss of heating.
However, lingering showers/storms may continue near the coast and
potentially on the Eastern Shore during the early morning hours.
Patchy fog may also develop inland. Lows tonight in the lower-mid
70s.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 250 PM EDT Friday...
Key Messages:
- Additional showers and storms are possible Saturday along with the
threat of heavy rainfall and flash flooding continuing.
- A lower coverage of storms is expected Sunday and Monday.
- Hot and humid conditions persist through the weekend, especially
for southern VA and northeast NC.
Modest (20-25 kt) W to NW flow aloft continues to prevail over the
local area on Saturday as the southeast upper ridge begins to
retrograde westward. At the surface, the weak frontal boundary
remains over the area and eventually washes out by late Saturday.
The lingering front (along with subtle disturbances in the flow
aloft) should be enough to trigger scattered tstms. Similar to
today, the highest storm coverage is expected to be from I-64
southward, with less coverage on the northern neck/eastern shore.
The most likely timing for storms on Saturday is from 3-11 PM. There
is a bit of uncertainty with respect to tstm coverage, as storms
could be less widespread than expected if we get strong enough
clusters of storms this evening that result in a convectively
overturned airmass. Some of the CAMs show this, with HREF 3"/3 hour
probs less than today (aob 10%) as a result. Nevertheless, flash
flooding is the primary concern, especially since additional
localized totals of 2-3" (on top of what falls today) are possible
in spots. In fact, mean ensemble PWAT values from the latest 12z
guidance are still 2.2-2.3". WPC continues a Slight Risk (level 2
out of 4) for excessive rainfall and additional Flood Watches may
become necessary for Saturday. While a strong storm or two remains
possible, the overall severe risk appears lower with effective shear
a tad weaker. Remaining hot and humid with highs generally in the
lower 90s. Will hold off on additional Heat Advisories for NE NC as
heat indices are expected to be slightly lower than today (and
convection could lessen the heat risk). Up towards the Northern Neck
and Eastern Shore, temps and heat indices should be somewhat cooler
and in the upper 80s and lower-mid 90s, respectively. Lows Saturday
night in the 70s.
Warmer areawide for Sunday as thicknesses and heights increase as
the upper ridge becomes centered over the Gulf Coast and the flow
aloft becomes more northwesterly over the local area (and increases
to 25-35 kt). A stronger cold front approaches from the north as an
upper trough digs into the NE CONUS, but this front remains to our N
through Sunday evening. With the height rises (and an increasing
westerly component to the low-level flow), a lower coverage of
showers/storms is expected, with only 20-30% PoPs across much of the
area (highest E/SE). There is a threat for isolated damaging wind
gusts with any storm that manages to form given the strong sfc
heating, slightly drier mid-levels, and increased shear on Sun.
Forecast highs are in the lower 90s with a few mid 90s possible in
NE NC. Heat Advisories may required for srn VA and NE NC (and it
looks like advisories are more likely on Sunday than Saturday).
Overnight lows range from the lower 70s N to mid-upper 70s S. Also
cannot rule out some upper 60s across the far NW. That cold front
crosses the area Sunday night, with more seasonable temps (mid 80s-
lower 90s) and slightly lower humidity expected on Monday. Mainly
dry Mon outside of an isolated aftn/evening tstm S/SW.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 250 PM EDT Friday...
Key Message:
- Generally seasonal temperatures and humidity for the early and
middle portion of next week, along with mainly dry weather.
- Hot and more humid weather returns by late next week.
Warm, mainly dry, and relatively less humid wx (mid 60s-70F dew pts)
is expected on Tuesday and Wednesday as the upper ridge becomes
centered over the MS River Valley and sfc high pressure builds to
our NE. Will keep slight chc PoPs around during this time (mainly W)
with the N-NW flow aloft. The large upper ridge is then forecast to
expand north and east toward the end of next week. This will likely
bring a return to hot and humid conditions, especially by Thursday
and Friday. We should remain mostly rain free through Friday
(outside of isolated aftn/evening tstms).
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM EDT Friday...
Mainly VFR SCT-BKN CU (CIGs around 3500-4500 ft) continue this
afternoon across the area terminals. Scattered to numerous
storms are expected to develop later this afternoon and spread
SE with time into early tonight. The timeframe of greatest
coverage looks to be 20z-02z across the area with storms ending
from NW to SE this evening into tonight. However, a few isolated
storms will continue to be possible between now and 20z near RIC
and ECG. Given the convection and some uncertainty with respect
to exact timing, have added TEMPOs to all terminals except SBY
where confidence in showers/storms is lower. Will note that
showers or storms may linger into tonight around ORF/ECG, but
confidence is low beyond 6z Sat. Gusty winds and reduced VIS due
to heavy rain are possible with any storms today. Behind the
storms, CIGs lower to MVFR from NW to SE after 4z Sat with IFR
possible at RIC from 10-13z Sat. CIGs remain MVFR with CU Sat
with additional scattered showers and storms possible in the
afternoon and evening. Additionally, some patchy fog is possible
late tonight into early Sat morning with the best chance at RIC.
Outlook: A lower coverage of storms is expected by Sunday-
Tuesday. Primarily VFR outside of showers/storms.
&&
.MARINE...
As of 250 PM EDT Friday...
Key Messages:
- Benign marine conditions continue through the weekend with daily
chances of showers and thunderstorms continuing.
- A brief northerly surge is possible Sunday night into Monday
morning behind a cold front with SCAs possible.
- A period of elevated southwesterly winds is possible Thursday
night.
Afternoon surface analysis depicted a stationary front across the
local waters with NE winds 5-10 kt. Winds become E later this
afternoon into this evening before becoming SW behind convection
tonight. Scattered to numerous afternoon and evening storms are
expected today, some of which could be strong. At least a couple of
SMWs will likely be needed, especially south of Windmill Point.
That front washes out over the weekend, with S-SW winds around 5-10
kt continuing. Scattered to numerous showers and storms are once
again expected Sat afternoon and evening across the Ches Bay and S
coastal waters with gusty winds possible. A cold front drops S
across the local waters Sun night into Monday with a brief N surge
possible. Winds become N with gusts up to 20 kt. SCAs are possible
with this surge given the CAA behind the front. Winds remain
elevated on Mon, gradually becoming NE by late Mon afternoon. Beyond
Sun night/Mon, the next chance for potential SCAs looks to be Thu
night as SW winds become elevated. However, confidence is low.
Waves of 1-2 ft and seas around 2 ft prevail through the weekend.
Waves and seas build to 2-3 ft Sun night into Mon. Onshore flow by
the middle of the week should allow seas to build to 3-4 ft (highest
across the S coastal waters). A low risk of rip currents is expected
through the upcoming weekend.
&&
.HYDROLOGY...
As of 250 PM EDT Friday...
A Flood Warning remains in effect for the Blackwater River in
Dendron. River levels have started to rise again, so the warning
has been extended until further notice.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Heat Advisory until 8 PM EDT this evening for NCZ012>017-
030>032-102.
Flood Watch through late tonight for NCZ012>017-030>032-102.
VA...Flood Watch through late tonight for VAZ084-090-092-093-
095>098-523>525.
Flood Watch until midnight EDT tonight for VAZ048-060>062-
064>069-079>083-087>089-509>520.
MARINE...None.
&&
SYNOPSIS...SW
NEAR TERM...ERI
SHORT TERM...ERI/SW
LONG TERM...ERI/SW
AVIATION...RMM
MARINE...RMM
HYDROLOGY...AKQHazardous weather outlook, Jul 18, 3:03 PM EST, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
403 PM EDT Fri Jul 18 2025
VAZ075>078-099-100-192015-
Westmoreland-Richmond-Northumberland-Lancaster-Accomack-Northampton-
403 PM EDT Fri Jul 18 2025
This Hazardous Weather Outlook is for east central Virginia,
eastern Virginia and southeast Virginia.
.DAY ONE...Tonight.
There is a marginal risk (level 1 out 5) risk for severe weather
today. The primary risk is damaging wind gusts. Additionally, storms
could produce locally heavy rainfall and flash flooding this
evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ048-060>062-064>069-079>083-087>089-509>520-192015-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-
Prince George (including Hopewell and Petersburg)-Charles City-
New Kent-Greensville-Sussex-Surry-Western Louisa-Eastern Louisa-
Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-
403 PM EDT Fri Jul 18 2025
...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia, south central Virginia
and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
There is a slight risk (level 2 out 5) risk for severe weather
today. The primary risk is damaging wind gusts. Additionally, storms
could produce locally heavy rainfall and flash flooding this
evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
NCZ012>017-030>032-102-192015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
403 PM EDT Fri Jul 18 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Flood Watch.
There is a slight risk (level 2 out 5) risk for severe weather
today. The primary risk is damaging wind gusts. Additionally, storms
could produce locally heavy rainfall and flash flooding this
evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
VAZ084-090-092-093-095>098-523>525-192015-
Gloucester-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-York-Newport News-Hampton/Poquoson-
403 PM EDT Fri Jul 18 2025
...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
There is a slight risk (level 2 out 5) risk for severe weather
today. The primary risk is damaging wind gusts. Additionally, storms
could produce locally heavy rainfall and flash flooding this
evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
VAZ085-086-521-522-192015-
Middlesex-Mathews-Western Essex-Eastern Essex-
403 PM EDT Fri Jul 18 2025
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...Tonight.
There is a slight risk (level 2 out 5) risk for severe weather
today. The primary risk is damaging wind gusts. Additionally, storms
could produce locally heavy rainfall and flash flooding this
evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
MDZ021>025-192015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
403 PM EDT Fri Jul 18 2025
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Showers and storms could produce locally heavy rainfall and flash
flooding this evening.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Additional storms capable of heavy rainfall and isolated flash
flooding are possible Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 18, 2:44 PM EST, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Wakefield VA
344 PM EDT Fri Jul 18 2025
VAZ510-511-182030-
Western Hanover VA-Eastern Louisa VA-
344 PM EDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LOUISA AND
NORTHWESTERN HANOVER COUNTIES THROUGH 430 PM EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hadensville, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
Locations impacted include...
Bumpass, Montpelier, Orchid, Vontay, Coatesville, Hewlett, Goodall,
Noel, Mabelton, Cuckoo, Rockville, Dabneys, Yanceyville, Beaverdam,
Fredericks Hall, Locust Creek, Apple Grove, and Pendleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3789 7801 3799 7794 3800 7784 3792 7756
3792 7755 3791 7752 3790 7752 3771 7766
3771 7772 3772 7778
TIME...MOT...LOC 1944Z 298DEG 13KT 3791 7792
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ButnerLocal storm report, Jul 18, 3:28 PM EST, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
428 PM EDT Fri Jul 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM Hail Locust Creek 37.87N 77.79W
07/18/2025 M1.00 Inch Louisa VA Trained Spotter
Quarter size hail in Locust Creek.
&&
EISpecial weather statement, Jul 18, 3:44 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Wakefield VA
444 PM EDT Fri Jul 18 2025
VAZ061-069-182130-
Powhatan VA-Cumberland VA-
444 PM EDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CUMBERLAND AND
NORTHWESTERN POWHATAN COUNTIES THROUGH 530 PM EDT...
At 444 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gold Hill, or 8 miles northeast of Dillwyn, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and frequent lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Frequent cloud to ground lightning strikes.
Locations impacted include...
Cumberland, Cartersville, Trenholm, Sunnyside, Lakeside Village,
Trents Mill, Ashby, Oak Forest, Clinton, Tamworth, Whiteville, Grays
Siding, Bear Creek Lake State Park, and Trenton Mills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3764 7825 3769 7824 3770 7823 3771 7823
3769 7810 3768 7811 3767 7811 3767 7809
3765 7806 3764 7804 3746 7811 3752 7834
TIME...MOT...LOC 2044Z 279DEG 15KT 3764 7837
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KMCSpecial weather statement, Jul 18, 3:46 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Wakefield VA
446 PM EDT Fri Jul 18 2025
NCZ030-182130-
Bertie NC-
446 PM EDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BERTIE COUNTY THROUGH
530 PM EDT...
At 445 PM EDT, Doppler radar was tracking a strong thunderstorm near
Windsor, moving east at 5 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, heavy rain, and
frequent lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Reduced visibility and minor flooding possible.
Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Windsor around 450 PM EDT.
Other locations impacted by this storm include Goose Pond, Wakelon,
Askewville, Whites Crossroads, Woodard, Republican, Quitsna, Midway,
and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3584 7690 3586 7690 3590 7692 3586 7701
3586 7704 3590 7702 3594 7704 3593 7709
3593 7713 3594 7713 3593 7717 3594 7720
3599 7719 3616 7705 3618 7677 3586 7678
3588 7681 3588 7683 3585 7683 3581 7689
TIME...MOT...LOC 2045Z 268DEG 6KT 3604 7697
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RogersSpecial weather statement, Jul 18, 3:46 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Wakefield VA
446 PM EDT Fri Jul 18 2025
VAZ062-511-512-515-516-182130-
Goochland VA-Eastern Hanover VA-Western Hanover VA-
Western Henrico (Including the City of Richmond) VA-
Eastern Henrico VA-
446 PM EDT Fri Jul 18 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GOOCHLAND...
NORTHWESTERN HENRICO AND SOUTHWESTERN HANOVER COUNTIES AND THE CITY
OF RICHMOND THROUGH 530 PM EDT...
At 446 PM EDT, Doppler radar was tracking a strong thunderstorm near
Montpelier, or 11 miles northeast of Goochland, moving southeast at
25 mph.
HAZARD...Wind gusts up to 50 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
Locations impacted include...
Richmond, Ashland, Randolph Macon College, Downtown Richmond,
Virginia Union University, Virginia Commonwealth University,
Tuckahoe, University Of Richmond, Mechanicsville, Bon Air, Oilville,
Glen Allen, Montpelier, Laurel, Wyndham, Lakeside, East Highland
Park, Vontay, Johnsons Springs, and Elmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3782 7776 3787 7762 3768 7730 3748 7751
3753 7753 3753 7754 3754 7756 3753 7757
3753 7759 3754 7760 3755 7760 3756 7762
3771 7780
TIME...MOT...LOC 2046Z 309DEG 20KT 3775 7769
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ButnerLocal storm report, Jul 18, 3:48 PM EST, 53 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
448 PM EDT Fri Jul 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM Tstm Wnd Dmg 2 W Locust Creek 37.86N 77.82W
07/18/2025 Louisa VA 911 Call Center
Tree down on the 1500 block of Copper Line
Road. Time estimated.
&&
EI